# SDR YENA2022031400176

- Difficulty date: March 13, 2022
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N594JB
- Make and model: Airbus A320-232
- Aircraft serial: 2284
- Aircraft time: 65,575 hours, 23,462 cycles
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Accumulator
- Condition: Underserviced
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#2736, LAX-SFO. 'ALTERNATE BRAKE SYSTEM TEST FAILED ( BRAKE PRESSURE 1000 PSI AND ACCUMULATOR  NEAR 0); FOUND BRAKE ACCUMULATOR PRESS LOW. SERVICED TO SPECIFIED LIMIT REF AMM 12-14-32. AND ACCOMPLISHED OPERATIONAL CHECK OF ALTERNATE BRAKING SYSTEM FOUND SATISFACTORY REF AMM 32-43-00-710-001-A. A/C OK FOR SERVICE.'
